# SDR UIEA2015081400428

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- System (JASC): 5200 · Doors
- Part: Beam
- Part number: 140T26063
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR, CORROSION UNDER NUTPLATE AFT OF UPPER END OF DOOR LIGHT.  FABRICATED, R & R BEAM NR 6 IAW DOCUMENT 47169FAB03.
